Gengraf

This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator

Gengraf

Postby pamom2 » Fri Oct 29, 2004 2:13 am

Hey everyone! I know there's a chance that I won't have any side effects taking Gengraf , but if I do, does anyone have any suggestions on dealing with them? My transplant is Nov. 9th and I'm getting pretty anxious about EVERYTHING! My coordinator says I could suffer from vomiting, nausea, headaches, and diarrhea. I start taking it on the 3rd. Thanks!
pamom2
 
Posts: 23
Joined: Tue Aug 10, 2004 11:42 pm
Location: Pennsylvania

Return to The KPG Forum

Who is online

Users browsing this forum: Google [Bot] and 24 guests